Summer, I've never taken Armour, but I did find this information:
Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Get emergency help immediately if any of the following symptoms of overdose occur:
•Changes in appetite
•changes in menstrual periods
•fast or irregular heartbeat
•sensitivity to heat
•shortness of breath
at this web site: http://www.drugs.com/cons/armour-thyroid.html
You may want to call your doctor in the morning about this. Good luck!
Ulcerative colitis diagnosed in 2001; symptoms as early as 1992. In remission since 2006 with Remicade.
Inflammatory osteoarthritis; osteonecrosis from steroids
Grave's disease successfully treated with radioactive iodine and now on Levothyroxine.
Type II diabetes induced by steroids.
Meds: Remicade, Colazal, Levothyroxine, Mobic, Metformin
Moderator, thyroid forum